Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 26, 2012, 2:56 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 2:56 PM CDT (19:56 UTC)
- Expired
- Jul 26, 2012, 3:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS53 KMKX 261956
SVRMKX
WIC089-131-262030-
/O.NEW.KMKX.SV.W.0072.120726T1956Z-120726T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 330 PM CDT
* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RANDOM LAKE...OR 11 MILES NORTH OF SAUKVILLE...AND MOVING SOUTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELGIUM AROUND 305 PM CDT.
HARRINGTON BEACH STATE PARK AND SAUKVILLE AROUND 310 PM CDT.
PORT WASHINGTON...GRAFTON AND CEDARBURG AROUND 315 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
4331 8788 4327 8790 4337 8831 4355 8816
4355 8778 4349 8779
TIME...MOT...LOC 1956Z 308DEG 25KT 4352 8796
WIND...HAIL 60MPH 1.00IN
$$
CRAVEN2 follow-up statements
448
WWUS53 KMKX 262017
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT THU JUL 26 2012
WIC131-262026-
/O.CAN.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
WASHINGTON WI-
317 PM CDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF OF
THE WARNED AREA.
LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
4331 8788 4327 8790 4330 8801 4352 8790
4355 8778 4349 8779
TIME...MOT...LOC 2016Z 308DEG 25KT 4363 8760 4324 8802
$$
WIC089-262030-
/O.CON.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
OZAUKEE WI-
317 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE COUNTY
UNTIL 330 PM CDT...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF KOHLER
ANDRAE STATE PARK TO MEQUON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY AREAS WITHIN 5 MILES OF THE
LAKE MICHIGAN SHORELINE THROUGH 330 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
4331 8788 4327 8790 4330 8801 4352 8790
4355 8778 4349 8779
TIME...MOT...LOC 2016Z 308DEG 25KT 4363 8760 4324 8802
WIND...HAIL 60MPH 1.00IN
$$
KAPELA577
WWUS53 KMKX 262026
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT THU JUL 26 2012
WIC089-262036-
/O.EXP.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
OZAUKEE WI-
326 PM CDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
330 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WRE
IN THE PROCESS OF MOVING EAST OUT OF THE WARNED AREA.
LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
4331 8788 4327 8790 4330 8801 4352 8790
4355 8778 4349 8779
TIME...MOT...LOC 2026Z 308DEG 25KT 4359 8752 4320 8795
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:34 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 26, 12:34 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1234 PM CDT THU JUL 26 2012 .UPDATE... A WEAK SURFACE LOW IS MEANDERING ACROSS EAST CENTRAL WI THIS MORNING. REGION OF CONVERGENCE AND LINGERING LOW LEVEL MOISTURE CAUSED SOME LOWER CLOUDS TO MOVE AROUND SOUTHEAST WI BUT THAT HAS NOW LIFTED TO 2500 FEET AND HIGHER. SCATTERED CUMULUS CLOUDS DEVELOPED ACROSS THE FORECAST AREA /CWA/ WITH STEEP LOW LEVEL LAPSE RATES AND THE MOISTURE...AND EXPECT THE CLOUD BASES TO RISE WITH THE DAYTIME HEATING AND DEEPER MIXING. WITH THE LIGHT WINDS OVER THE LAKE...THE LAKE BREEZE IS IN THE PROCESS OF MOVING INLAND. SPC IS MAINTAINING OUR REGION IN A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON. THIS IS DUE TO THE UPPER 60S/LOWER 70S DEWPOINTS AND CONVERGENCE IN THE LOWER LEVELS...COMBINING WITH A 50+ KNOT 500MB JET AND ROUGHLY THE RIGHT ENTRANCE REGION OF THE UPPER JET...AS WELL AS A WEAK 500MB SHORTWAVE MOVING ACROSS THE REGION AS WELL. MLCAPE VALUES INCREASING UP TO AROUND 1500 J/KG...6KM BULK SHEAR OF 30 TO 40 KNOTS...UNIDIRECTIONAL WINDS AND DECENT LOW LEVEL LAPSE RATES SUPPORT SEVERE HAIL AND DAMAGING WIND GUSTS WITH ISOLATED STRONGER CELLS EMBEDDED IN SCATTERED TO NUMEROUS CONVECTION COVERAGE. IN ADDITION...THE LAKE BREEZE COULD CREATE ENOUGH ADDITIONAL LOW LEVEL CONVERGENCE TO TRIGGER SOME OF THE THUNDERSTORMS THIS AFTERNOON. INCREASING POPS IN AT LEAST THE EASTERN FORECAST AREA FOR THIS AFTERNOON. GIVEN QUITE A BIT OF SUNSHINE TODAY...HIGHS IN THE UPPER 80S/AROUND 90 INLAND SEEM ON TRACK. && .AVIATION/18Z TAFS/... VFR CONDITIONS RETURNING LATE THIS MORNING WITH SCATTERED CU BASES AROUND 2500 FEET RISING TO 4000 FEET WITH DAYTIME HEATING AND DEEPER MIXING. DEVELOPING LAKE BREEZE MAY CREATE ENOUGH LOW LEVEL CONVERGENCE TO TRIGGER A FEW THUNDERSTORMS THIS AFTN IN THE EAST. ELSEWHERE... EXPECT ISOLATED CONVECTION TO BECOME MORE SCATTERED TO NUMEROUS BY LATE AFTERNOON WITH DAYTIME INSTABILITY...LOW LEVEL MOISTURE AND CONVERGENCE WITH A WEAK SURFACE LOW...AND AN APPROACHING WEAK UPPER LEVEL DISTURBANCE. THEN...THE LATE AFTERNOON INSTABILITY AND AN APPROACHING VIGOROUS SHORTWAVE SHOULD TRIGGER MORE SCATTERED TO NUMEROUS CONVECTION OVER MAINLY NORTHERN PARTS OF THE AREA LATE AFTERNOON INTO THE EVE. && .PREV DISCUSSION... /ISSUED 338 AM CDT THU JUL 26 2012/ TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM LINGERING WEAK CONVECTION EXPECTED TO CONTINUE DIMINISHING THROUGH 12Z AS MID-LEVEL SHORT WAVE EXITS EASTERN WI EARLY THIS MRNG. MANY AREAS ACROSS THE CENTRAL CWA HAVE RECEIVED OVER 1 INCH OVERNIGHT...WHILE THE FAR SOUTHEAST HAS RECEIVED UNDER A TENTH INCH SO FAR. ADDED MOISTURE FROM RAINFALL WILL LINGER TODAY...WITH AFTERNOON DEWPTS HOLDING IN THE 60S. MUCAPES EXPECTED TO CLIMB TO 1000-2000 J/KG AFTER SUNSHINE RETURNS LATER THIS MRNG. NOT IMPOSSIBLE THAT THE EXPECTED LAKE BREEZE MAY SET OFF A THUNDERSTORM IN THE EASTERN CWA THIS AFTN AS CAPPING WEAKENS TO LESS THAN 40 J/KG. OTHERWISE FOCUS IS ON VIGOROUS SHORT WAVE CURRENTLY LOCATED JUST SOUTH OF LAKE WINNIPEG. EXPECT CONVECTION TO FIRE UP OVER NORTHWEST AND WEST CENTRAL WI THIS AFTERNOON...POSSIBLY PUSHING INTO NORTHWEST CWA BY LATE AFTN. ENOUGH FORCING ASSOCIATED WITH THIS FEATURE TO CARRY SCT-NMRS CONVECTION INTO NORTHERN CWA THIS EVE. FOR NOW...WL LEAVE REST OF SOUTHEAST IN THE CHANCE CATEGORY AS EXPECT THE CONVECTION TO WEAKEN DURING THE EVENING WITH LOSS OF INSOLATION. ENOUGH MUCAPE AND BULK SHEAR TO POSSIBLY CAUSE A SEVERE TSTRM DURING THE EVE...ESPECIALLY IN THE NORTH. FRIDAY...FORECAST CONFIDENCE...MEDIUM SHOULD SEE A FEW MORE SHOWERS AND STORMS FRIDAY AS THE SHORTWAVE SLOWLY EXITS SOUTHERN WISCONSIN. THE BEST CHANCE WILL BE ACROSS THE NORTHEAST FORECAST AREA TOWARD THE BETTER LIFT AND DEEPER MOISTURE. COOLER AIR ON THE BACKSIDE OF THE WAVE SHOULD RETURN TEMPERATURES TO NEAR NORMAL VALUES. SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH A PLEASANT DAY EXPECTED SATURDAY...WITH HIGH PRESSURE BRINGING PLENTY OF SUNSHINE TO GO ALONG WITH NEAR NORMAL TEMPERATURES. SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM WITH AN UPPER RIDGE PARKED TO THE WEST...THE COMBINATION OF WARM AIR ADVECTION AND A WEAK WAVE OR TWO MAY KICK OFF SHOWERS/STORMS AT TIMES FOR THE FIRST HALF OF NEXT WEEK. NOT GREAT AGREEMENT AMONG MODELS WITH STRENGTH/TIMING OF INDIVIDUAL WAVES...SO KEPT SOME SLIGHT CHANCE TO CHANCE POPS FOR SUNDAY THROUGH WEDNESDAY. WILL LIKELY SEE TEMPS WARM BACK ABOVE NORMAL BY MID WEEK. AVIATION/12Z TAFS/... CONVECTION WILL CONTINUE TO DIMINISH EARLY THIS MORNING AS MID-LEVEL SHORT WAVE PASSES EAST OF SOUTHERN WI WHILE SFC FRONT CONTINUES TO SAG SWD. MAY BE A PERIOD OF MVFR CIGS FOR SEVERAL HOURS AFTER THE PRECIP ENDS DUE TO LIGHT WINDS AND HIGH LOW LEVEL RH. EXPECT VFR CONDITIONS TO RETURN BY MID-LATE MRNG. LAKE BREEZE MAY CREATE ENOUGH LOW LEVEL CONVERGENCE TO TRIGGER A FEW THUNDERSTORMS THIS AFTN IN THE EAST. OTHERWISE...AFTERNOON INSTABILITY AND APPROACHING VIGOROUS SHORT WAVE SHOULD TRIGGER MORE SCATTERED CONVECTION OVER PARTS OF THE AREA LATE AFTERNOON INTO THE EVE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...MBK FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Jul 26, 4:05 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CDT THU JUL 26 2012 WIZ046-047-051-052-056>060-062>072-270915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 AM CDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A VIGOROUS UPPER LEVEL DISTURBANCE CROSSES THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND AND LARGE HAIL LATER THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON FRIDAY AS WEAK LOW PRESSURE LINGERS ACROSS THE WESTERN GREAT LAKES. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM AIR TRIES TO PUSH BACK INTO THE WESTERN GREAT LAKES AND WEAK LOW PRESSURE CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-270915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRODUCING DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON FRIDAY AS WEAK LOW PRESSURE LINGERS ACROSS THE WESTERN GREAT LAKES. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM AIR TRIES TO PUSH BACK INTO THE WESTERN GREAT LAKES AND WEAK LOW PRESSURE CROSSES THE REGION. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jul 26, 1:42 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM TSTM WND DMG 2 S PALMYRA 42.85N 88.59W
07/26/2012 JEFFERSON WI NWS EMPLOYEE
TREE BRANCHES 1 FOOT IN DIAMETER ACROSS ROAD.
&&
MEBLocal storm report, Jul 26, 1:49 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND DMG 3 NW BIG BEND 42.91N 88.25W
07/26/2012 WAUKESHA WI PUBLIC
ANCHORED DOWN GAZEBO BLOWN OVER IN VERNON ON HIGHWAY 164.
&&
MEBSpecial weather statement, Jul 26, 1:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 157 PM CDT THU JUL 26 2012 WIZ047-051-052-057>060-262000- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-OZAUKEE-SHEBOYGAN-WASHINGTON- 157 PM CDT THU JUL 26 2012 ...LINE OF STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL WISCONSIN... AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 12 MILES NORTHEAST OF FOND DU LAC TO 15 MILES WEST OF COLUMBUS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... OAKFIELD BY 205 PM CDT... FALL RIVER BY 210 PM CDT... BEAVER DAM BY 215 PM CDT... COLUMBUS BY 220 PM CDT... LOMIRA AND ELKHART LAKE BY 235 PM CDT... JUNEAU DODGE AIRPORT AND MAYVILLE BY 240 PM CDT... THERESA BY 245 PM CDT... ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Jul 26, 2:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 215 PM CDT THU JUL 26 2012 WIZ051-052-057>060-262015- COLUMBIA-DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 215 PM CDT THU JUL 26 2012 ...LINE OF STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL WISCONSIN... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF PLYMOUTH TO 8 MILES SOUTHWEST OF COLUMBUS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... LOMIRA AND ELKHART LAKE BY 225 PM CDT... JUNEAU DODGE AIRPORT AND MAYVILLE BY 230 PM CDT... JUNEAU AND HORICON BY 235 PM CDT... THERESA AND CAMPBELLSPORT BY 240 PM CDT... PLYMOUTH AND HOWARDS GROVE BY 245 PM CDT... SHEBOYGAN AIRPORT AND IRON RIDGE BY 250 PM CDT... HUSTISFORD BY 255 PM CDT... ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Local storm report, Jul 26, 2:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG BURNETT 43.50N 88.71W
07/26/2012 DODGE WI TRAINED SPOTTER
4 INCH DIAMETER TREE BRANCH DOWN WITH HEAVY RAIN AT SWAN
ROAD NEAR BURNETT, WI. ESTIMATED 45-50 MPH WINDS.
&&
BHAHNSpecial weather statement, Jul 26, 2:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 242 PM CDT THU JUL 26 2012 WIZ051-052-058>060-262045- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 242 PM CDT THU JUL 26 2012 ...LINE OF STRONG THUNDERSTORM MOVING EAST ACROSS EAST CENTRAL WISCONSIN... AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF HOWARDS GROVE TO 5 MILES SOUTHEAST OF PLYMOUTH TO 16 MILES SOUTHWEST OF JUNEAU...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... KOHLER BY 250 PM CDT... SHEBOYGAN AND RANDOM LAKE BY 255 PM CDT... WEST BEND AND OOSTBURG BY 300 PM CDT... KOHLER ANDRAE STATE PARK AND WEST BEND AIRPORT BY 305 PM CDT... NEWBURG AND FREDONIA BY 310 PM CDT... JACKSON AND BELGIUM BY 315 PM CDT... SAUKVILLE BY 325 PM CDT... ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:26 PM CDT | Special Marine Warning | MKX | 64 min | |
| Jul 25, 9:34 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 26 min |
| Jul 25, 9:51 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 32 min |
| Jul 25, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 40 min |
| Jul 25, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 25, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 21 min |
| Jul 25, 11:52 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 38 min |
| Jul 26, 12:00 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 30 min |
| Jul 26, 12:10 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock | 35 min |
| Jul 26, 12:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Jefferson, Rock, Walworth, Waukesha | 70 min |
| Jul 26, 12:41 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 49 min |
| Jul 26, 12:53 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock | 37 min |
| Jul 26, 1:13 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 32 min |
| Jul 26, 1:24 AM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 26, 1:26 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine and 4 more | 64 min |
| Jul 26, 2:20 PM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 26, 2:47 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 28 min |
| Jul 26, 3:03 PM CDT | Special Marine Warning | MKX | 72 min | |
| Jul 26, 3:38 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 26, 3:46 PM CDT | Special Marine Warning | MKX | 44 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.